AmLactin Daily Moisturizing Body Lotion 7.9 oz – Pack of 2February 2, 2021
Neo-Synephrine Cold & Sinus Regular Strength 0.5 oz – Pack of 2February 2, 2021
Active Ingredient – Purpose. Phenylephrine Hydrochloride 1.0% – Nasal Decongestant. Inactive Ingredients: Anhydrous Citric Acid, Benzalkonium Chloride, Purified Water, Sodium Chloride, Sodium Citrate.
- FREE SHIPPING on orders over $40
- We ship anywhere in the US & Canada.
- If you want this product in other size/color then pls enter product name in Search Bar given on top to find all available variations for this product.
- Temporarily relieves nasal congestion: due to common cold, due to hay fever or other upper respiratory allergies (allergic rhinitis).
- Neo-Synephrine Nasal Spray , Extra Strength Formula, 0.50 Ounces each (Value Pack of 4)
OTC Superstore is a leading wholesale supplier of Neo-Synephrine Nasal Spray , Extra Strength Formula, 0.50 Ounces each – Pack of 2.
Secure, Fast, Safe, and Easy Ordering of all OTC Products. We ship anywhere in the US & Canada.
100% SECURE CHECKOUT BY PAYPAL